# SDR AALA202505226746

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 43,672 hours, 18,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR R1 GIRT BAR HARD TO GET OUT OF THE DOOR BRACKET. LUBED FLOOR LATCHES. OPERTIONAL CHECK GOOD. PER MM 25-66-01.
